Vol 3, No 4 (2009)

December 2009

Table of Contents

Automorphism groups of cyclic curves defined over finite fields of any characteristics Abstract PDF
R. Sanjeewa 131-160
Mean Staircases of the Riemann Zeros: a comment on the Lambert W function and an algebraic aspect Abstract PDF
Stefano Beltraminelli, Davide a Marca, Danilo Merlini 161-174
Some classes of general nonconvex variational inequalities. Abstract PDF
Muhammad Aslam Noor 175-188
On integer with two prime factors Abstract PDF
Benjamin Justus 189-197

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

@Copyright 2015, Albanian Journal of Mathematics

                                            Facebook Twitter Google+